June 14, 2005

 

Comments

Abilify has just given my friend's autistic son the disorder Tardive Dyskensia. Now she finds out Albilify is in the same class of drugs as Haldol, which is known to cause Tardive Dyskenesia. BEWARE OF ABILIFY!!!! She can't take him off he gets worse. Now she is desperate. Please advise she needs help NOW!!!!

Posted by: Marlene at July 5, 2005 10:39 AM

For sure all of these drugs are dangerous and if you want to be more informed look up wikipedia. My daughter in law took Haldol for 20years, with sever side effects which dissapearded the moment we reduced the intake and weaned her off the medication all together. Now however we have to find something else to replace it as she cant live without medication at all. Living hell for her and those around her....

Unfortunately there are no ideal solutions for the mentally ill unless you start with homeopathy at a very early age.

Allopathic medicines are a double edged sword and you just have to weigh up the concequences of living with or without this medication.

All I can recommend is to try out different medication. Do your research and go armed with information to the doctor so as to be able to ask the right questions and find the best solution for the patient.

Posted by: titi at December 10, 2007 3:26 AM

If I communicated I could thank you eonguh for this, I'd be lying.

Posted by: Gert at November 16, 2011 7:05 AM

4NfLFd nuqvoqgsenkc

Posted by: bzebuw at November 17, 2011 12:21 AM

eKgiM6 izvuekuxozcv

Posted by: rqivwcfl at November 18, 2011 2:02 AM